MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 GLENOID CANNUL STOP DRILL 15MM; SHOULDER INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 GLENOID CANNUL STOP DRILL 15MM; SHOULDER INSTRUMENT/TRIAL
Catalog Number 240789015
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the (b)(6) technician reported a defect with the guide pins.The products do not slide through product code 230789015 during functionality testing.The parts are blocked half way through.This issue involves products that have never been used.
 
Additional Manufacturer Narrative
The complaint description states that there was a defect with the guide pins.No device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLENOID CANNUL STOP DRILL 15MM
Common Device Name
SHOULDER INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6903779
Report Number1818910-2017-25692
Device Sequence Number1239610
Product Code HTW
UDI-Device Identifier10603295285977
UDI-Public10603295285977
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number240789015
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/31/2017
Supplement Date Received by Manufacturer12/12/2017
Initial Report FDA Received Date09/29/2017
Supplement Report FDA Received Date12/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1